MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MOD CON DIST STEM 20 X 195 MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH MOD CON DIST STEM 20 X 195 MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6276-7-120
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Injury (2348)
Date of Event 05/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
This pi is for the greater trochanteric periprosthetic fracture of the patient's left hip.Procedure: the patient had left hip replacement history.Patient had total left hip arthroplasty several years ago (outside cors scope).Patient had persistent and progressive pain in the left hip for many years.X-rays confirmed loosening of the femoral component.Revision of both acetabular and femoral components 1/march/2018.Patient had chronic infection after revision arthroplasty, and underwent left hip arthroplasty with placement of antibiotic- loaded cement spacer on (b)(6) 2018.The patient presented drainage from left thigh incision and in (b)(6) 2019 had a resection arthroplasty with antibiotic-loaded cement spacer for his infected left hip.Revision of all components and removal of cement spacer (b)(6) 2019.Patient had left hip greater trochanteric fracture (b1) and subluxation secondary to failed fixation after extended trochanteric osteotomy for hip revision (b)(6) 2019.No components exchanged.

Brand Name
MOD CON DIST STEM 20 X 195 MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9202715
Report Number0002249697-2019-03539
Device Sequence Number2589621
Product Code LPH
UDI-Device Identifier07613154058662
UDI-Public07613154058662
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Catalogue Number6276-7-120
Device Lot NumberCAXTE14C
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2019
Initial Report FDA Received Date10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient Weight95